Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Attraction Rates, Robustness, and Discretization of Attractors

Title data

Grüne, Lars:
Attraction Rates, Robustness, and Discretization of Attractors.
In: SIAM Journal on Numerical Analysis. Vol. 41 (July 2003) Issue 6 . - pp. 2096-2113.
ISSN 1095-7170
DOI: https://doi.org/10.1137/S003614290139411X

Abstract in another language

We investigate necessary and sufficient conditions for the convergence of attractors of discrete time dynamical systems induced by numerical one-step approximations of ordinary differential equations (ODEs) to an attractor for the approximated ODE. We show that both the existence of uniform attraction rates (i.e., uniform speed of convergence towards the attractors) and uniform robustness with respect to perturbations of the numerical attractors are necessary and sufficient for this convergence property. In addition, we can conclude estimates for the rate of convergence in the Hausdorff metric.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Numerical one-step approximation; Attractor; Attraction rate; Robustness; Convergence; Discrete time dynamical systems
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 01 Mar 2021 14:52
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63458